I had radiesse filler in my naso-labial lines and cheeks 2 days ago. I have some swelling but no bruising other than my right nostril is now painful, red and quite swollen. This began yesterday, but is worsening. What should I do? Thank you.
Any filler injection may cause some swelling, redness or bruising. There may be mild tenderness at the site for a few days, but it should not increase in intensity. If swelling or redness increase, you should return to your doctor for reevaluation. Rarely, infections develop after filler injections and antibiotics may be needed to treat the problem. These infections usually resolve quickly with appropriate antibiotic therapy. Redness and swelling may develop without an infection. The problem usually resolves within a few days.
Could be a vascular lesion, so you better see your doctor to get a prompt diagnosis and treatment! The nose is a very delicate area and vascular compromise is not so uncommon. If treated early it usually recovers well, but you need a rapid diagnosys
You should contact your plastic surgeon and be seen. It may be near an injection site (was the Radiesse injected right under the nostril?) or something else that only the injecting surgeon would know. It could also be some backup/vascular occlusion from the injection itself or other things (all of which are rare). But I would advise you to be seen in person, I hope that this helps and good luck, Dr. E
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.